# SDR SWAA2013120923064

- Difficulty date: November 28, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 69,460 hours, 58,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CHORD AT THE AFT PAX CABIN FLOOR STRUCTURE CORRODED AT BS 967, BETWEEN RBL 7 & LBL 7.  REPAIRED CHORD IAW SRM.
